# SDR UIEA2017101901986

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,138 hours, 18,673 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY SHOWED A CONSTANT RED BAND FROM APPROXIMATELY 20-40 MILES IN ALL TILT, GAIN AND MODE SETTINGS ON BOTH L AND R SYSTEMS.  PERFORMED WEATHER RADAR SYSTEM TEST. WEATHER RAD SYSTEM TEST PASSED IAW AMM 34-43-00.
